Strong convergence of the discontinuous Galerkin scheme for the low regularity miscible displacement equations - CNRS - Centre national de la recherche scientifique Access content directly
Journal Articles (Review Article) Numerical Methods for Partial Differential Equations Year : 2017

Strong convergence of the discontinuous Galerkin scheme for the low regularity miscible displacement equations

Vivette Girault
  • Function : Author
  • PersonId : 1192554
Jizou Liu
  • Function : Author
No file

Dates and versions

hal-03935004 , version 1 (11-01-2023)

Identifiers

  • HAL Id : hal-03935004 , version 1

Cite

Vivette Girault, Beatrice Riviere, Jizou Liu. Strong convergence of the discontinuous Galerkin scheme for the low regularity miscible displacement equations. Numerical Methods for Partial Differential Equations, 2017, 33 (2), pp.489-513. ⟨hal-03935004⟩
6 View
0 Download

Share

Gmail Facebook X LinkedIn More